# SDR UALA2011062703154

- Difficulty date: June 25, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,379 hours, 21,206 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2LT HAS AN EXTREMELY LOUD AIR NOISE.  SEAMS TO BE CONCENTRATED AT THE FWD LWR CORNER OF THE DOOR.  FOUND DUST SEAL (COSMETIC) BROKEN OFF STICKING BTWN MAIN SEAL AND DOOR SILL. NO DAMAGE TO MAIN SEAL. TRIMMED OFF DUST SEAL.
